MAUDE Adverse Event Report: COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL

COOK INC UNIVERSA SOFT URETERAL STENT SET; FAD STENT, URETERAL
Model Number N/A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown or unavailable.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the distal "j" portion of the stent in a universa soft ureteral stent set was discovered to be broken when the device was being stocked.There was no patient involvement with the device.As reported there were no adverse effects due to this occurrence.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown, or unavailable.Event description: it was reported that the distal "j" portion of the stent in a universa soft ureteral stent set was discovered to be broken when the device was being stocked.There was no patient involvement with the device.As reported there were no adverse effects due to this occurrence.Investigation - evaluation reviews of complaint history, device history record (dhr), instructions for use (ifu) and quality control procedures were conducted during the investigation.The complaint device was not returned; therefore, no physical examinations could be performed.The customer originally conveyed that the device would be returned for inspection; however, despite due diligence on cook¿s part the device was not returned.If the device is returned at a later date the complaint file will be reopened and updated accordingly.A document-based investigation evaluation was performed.A review of the device master record (dmr) concluded that sufficient inspection activities are in place to identify this failure mode prior to distribution.A review of the device history record found no non-conformances related to the reported failure mode.A review of complaint history records shows no other related complaints associated with the complaint device lot.Based on the available information, cook has concluded that the device was manufactured to specification and there is no evidence suggesting nonconforming product exists either in house or in the field.The instructions for use (ifu), provides the following information to the user related to the reported failure mode: "how supplied ¿ upon removal from package, inspect the product to ensure no damage has occurred.¿ based on the information provided, no product returned, and the results of the investigation, the cause of the reported issue could not be determined.Per the quality engineering risk assessment, no further action is required.The appropriate personnel have been notified, and we will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
UNIVERSA SOFT URETERAL STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key18069751
Report Number1820334-2023-01502
Device Sequence Number12678983
Product Code FAD
UDI-Device Identifier00827002499416
UDI-Public(01)00827002499416(17)250623(10)14809257
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K151051
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date06/23/2025
Device Model NumberN/A
Device Catalogue NumberUSH-624
Device Lot Number14809257
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/19/2023
Supplement Date Received by Manufacturer04/04/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown